Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Side effects..Happy New Year
franr posted:
Good Morning everyone I am late as usual posting my thoughts on side effects of drugs.I was on Klonapin for 20 years and affect so many years it stopped working. I was bounce on so many different drugs with no effects .Until I went to a new MD and they rediagnosed me .Now I on drugs that appear to help. Mitazapine for sleep and Grailse for the fibro<long acting neurotin .One should be careful with the new drugs for fibro,cymbalta,savella and lyrica.They have some very bad side effects especially if one has high BP and heart disease .So it is a trial an error. Unfortunely we continue to try them spend too much money and end with a medicine closet full of unuseable drugs. We are in for a big storm tomorrow and I can feel it coming. I want to wish everyone a Healthy Happy New Year .Peace.....Fran
ajnsmom responded:
Hi Fran,

Happy New Year to you as well! I think I may have figured out the numbness in my hands and feet. I was put on a diuretic for high bp, and a couple weeks later I started having numbness, so it may be potassium deficiency. That makes the most sense, but time will tell.

Linda S. (Jax, FL)

Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
395 of 422 found this helpful